# SDR UALA2010032200946

- Difficulty date: March 22, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 72,973 hours, 11,830 cycles
- Engine: Pwa PW4060
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transducer
- Part number: 3A1260A
- Condition: Misrigged
- Location: Le Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAP SPLIT FSPM SHOWING A FAULT OF THE O/B SLAT PDU RVDT, RTBL.
